Journal Article

An observer for systems described by neutral functional differential equations

YAWVI A. FIAGBEDZI and A. CHERID

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 15, issue 4, pages 379-395
Published in print December 1998 | ISSN: 0265-0754
Published online December 1998 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/15.4.379
An observer for systems described by neutral functional differential equations

Show Summary Details

Preview

An exponential state observer is construted for a linear time-invariant neutral system. The principal assumption is that the tail end of any neutral root chain is stable.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.